# SDR SWAA2024120974994

- Difficulty date: December 7, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 71,167 hours, 42,292 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Condition: Blown
- Location: Zn 700 Landing G
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D, O

## Discrepancy

#3 TIRE BLEW ON TAKEOFF. HAD A SHIMMY AT LIFTOFF. ATC NOTIFIED US OF THE BLOWN TIRE. WE HELD TO BURN OFF FUEL. WE LANDED UNDERWEIGHT FLAPS 40 DEGREES SMOOTH SOFT LANDING AND NOTICE NO ABNORMALITIES. WE RETRACTED GEAR AND EXTENDED THE GEAR NORMALLY<[01] COMPLIED WITH CONDITIONAL INSPECTION REF. AMM 05-51-54. FOR CORRECTIVE ACTIONS REFERENCE MAINTENIX BARCODE #TTG8Q00XGZ95.
